# SDR CALA2014031290583

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CORROSION OUT OF LIMITS.  R & R SEAT TRACK SECTION FROM STATION 913 - 1097 RBL 88 IAW SRM51-40-02 53-00-52.
